Fibrés stables et métriques d'Hermite-Einstein
Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque no. 152-153  (1987), Talk no. 683, p. 263-283
@incollection{SB_1986-1987__29__263_0,
     author = {Margerin, Christophe},
     title = {Fibr\'es stables et m\'etriques d'Hermite-Einstein},
     booktitle = {S\'eminaire Bourbaki : volume 1986/87, expos\'es 669-685},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {152-153},
     year = {1987},
     note = {talk:683},
     pages = {263-283},
     zbl = {0637.53080},
     mrnumber = {936859},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1986-1987__29__263_0}
}
Margerin, Christophe. Fibrés stables et métriques d'Hermite-Einstein, in Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque, no. 152-153 (1987), Talk no. 683, pp. 263-283. http://www.numdam.org/item/SB_1986-1987__29__263_0/

[A-B] M. F. Atiyah - R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser.A 308 (1982), 524-615. | MR 702806 | Zbl 0509.14014

[Bi] E. Bishop, Conditions for the analyticity of certain sets, Michigan Math.J. (1964), 289-304. | MR 168801 | Zbl 0143.30302

[Bo] F. Bogomolov, Holomorphic tensors and vector bundles, Izvestia USSR 42 (1978),1227-1287. | MR 522939 | Zbl 0439.14002

[D1] S. K. Donaldson, A new proof of a theorem of Narasimhan and Seshadri, J. Differential Geom., 18 (1983), 269-277. | MR 710055 | Zbl 0504.49027

[D2] S. K. Donaldson, Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles Proc. London Math. Soc. (3) 50 (1985), 1-26. | MR 765366 | Zbl 0529.53018

[D3] S. K. Donaldson, Inimité determinants - Stable bundles and curvature, Preprint (Oxford-England).

[G-T] D. Gilbarg et N. S. Trudinger, Elliptic Partial Differential equations of second order, Springer 1977. | MR 473443 | Zbl 0361.35003

[Ham] R. S. Hamilton, Harmonic Maps of manifolds with boundary, Lecture Notes in Mathematics 471 (Springer 1975). | MR 482822 | Zbl 0308.35003

[Hi] N. J. Hitchin, The self duality equations on a Riemann surface, à paraître in Proc. London Math. Soc. | Zbl 0634.53045

[Ko] S. Kobayashi, Curvature and stability of vector bundles, Proc. Japan Acad. Ser. A. Math. Sci. 58 (1982), 158-162. | MR 664562 | Zbl 0546.53041

[Lü1] M. Lubke, Chernklassen von Hermite-Einstein-Vektorbündeln, Math. Ann. 260 (1982), 133-141. | MR 664372 | Zbl 0471.53043

[Lü2] M. Lubke, Stability of Einstein-Hermitian Vector bundles, Manuscripta Math. 42 (1983), 245-257. | MR 701206 | Zbl 0558.53037

[M-R1] R. B. Mehta, A. Ramanathan, Semi-stable sheaves on projective varieties and their restriction to curves, Math. Ann. 258 (1982), 213-224. | Zbl 0473.14001

[M-R2] R. B. Mehta, A. Ramanathan, Restriction of stable sheaves and representations of the fundamental group, Invent. Math. 77, 163-172 (1984). | MR 751136 | Zbl 0525.55012

[N-S] M. S. Narasimhan, C. S. Seshadri, Stable and unitary vector bundles on compact Riemann surfaces, Ann. of Math. 82 (1965), 540-567. | MR 184252 | Zbl 0171.04803

[O-S-S] C. Okonek, M. Schneider, H. Spindler, Vector bundles on complex projective spaces, Birkhäuser (1980). | MR 561910 | Zbl 0438.32016

[ s.g.a] F. Campana, le théorème sur les limites d'ensembles analytiques de E. Bishop, le Séminaire de Géométrie Analytique, Publication de l'Institut Elie Cartan n°5, Janvier 1982. | MR 725695

[ s.g.a] C. Sabbah, Application du théorème de Bishop à l'espace des cycles, Séminaire de Géométrie Analytique, Publication de l'Institut Elie Cartan n°5, Janvier 1982.

[U] K. K. Uhlenbeck, Connections with Lp bounds on curvature, Comm. Math. Phys. 83 (1982), 31-42. | MR 648356 | Zbl 0499.58019

[U-Y] K. K. Uhlenbeck et S. T. Yau, On the existence of Hermitian-Yang-Mills connections in stable Vector Bundles, Preprint, (à paraître dans Communication Pure and Applied Math). | MR 861491 | Zbl 0615.58045